# SDR C2XA00IA113

- Difficulty date: May 2, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 7,817 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AEX - FLT 3413 - CREW REPORTED THE NR 2 ENGINE WOULD NOT MAKE TAKEOFF POWER. CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE REMOVED, CLEANED, AND REINSTALLED THE NR 2 ENGINE BLEED AIR VALVE IAW PRATT & WHITNEY PT6 MM 75-30-00, AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON TAKEOFF ROLL FOR FLT 3524, TAKEOFF ABORTED AND AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW BEECH MM 71-00-00, AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
